# SDR HEEA060555

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N721PH
- Make and model: Bell 407
- Aircraft serial: 53278
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 206062200113
- Condition: Failed
- Location: Starter/Gen
- Part time: 493 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR WILL NOT MOTOR.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND TWO BRUSHES AND BRUSH BOXES BURNT.  ALSO FOUND MOTOR SHORTED.
